# SDR UALA2011081004197

- Difficulty date: August 8, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 57,265 hours, 21,544 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653122
- Part serial: 118
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW HEATING INOP.  CREW COMMENTS:  MIDDLE SECTION INOP.  REPEAT- MIDDLE SECTION OF F/O'S SLIDING WINDOW FOGGED UP UPON ARRIVAL AT GATE.  PERFORMED OPS TEST OF WHC 1 AND WHC 2 NO FAULTS FOUND, WILL NEED NEW WINDOW.  REPLACED F/O SLIDING WINDOW, OPS NORMAL.
